Alert archive / Alabama / Flash Flood Warnings in 2009
Flash Flood Warning 118, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Dec 8, 2009, 8:56 PM CST for 4 counties in Alabama. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 8, 2009, 8:56 PM CST (02:56 UTC)
- Expired
- Dec 9, 2009, 3:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fayette County, AL, Marion County, AL, Walker County, AL, Winston County, AL
The radar
The Columbus AFB radar (KGWX), 69 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 8, 10:50 PM CST | FLASH FLOOD | Hamilton, AL | FLOODED COUNTY ROADS HWY 61...HWY 43...BEXAR EAST/WEST...CR11...HWY 78...CR52 IN TWIN COMMUNITY...TAYLOR RAOD IN GUIN...PROVIDENCE ST IN WINFIELD. |
| Dec 8, 11:29 PM CST | FLASH FLOOD | Winfield, AL | BARRY ROAD FLOODED....CO ROAD 173 FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 114 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.9 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -328 J/kg
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 644 m²/s²
- 0-3 km storm-relative helicity
- 840 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KBMX 090256
FFWBMX
ALC057-093-127-133-090600-
/O.NEW.KBMX.FF.W.0118.091209T0256Z-091209T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
856 PM CST TUE DEC 8 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN WALKER COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...JASPER...CARBON HILL...
MARION COUNTY IN NORTHWEST ALABAMA...
THIS INCLUDES THE CITIES OF...WINFIELD...HAMILTON...
WINSTON COUNTY IN NORTHWEST ALABAMA...
THIS INCLUDES THE CITIES OF...LYNN...HALEYVILLE...ARLEY...
NORTHERN FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF FAYETTE...
* UNTIL MIDNIGHT CST
* AT 853 PM CST...THE NATIONAL WEATHER SERVICE DETECTED FLASH
FLOODING FROM AN AREA OF THUNDERSTORMS OVER THE WARNED AREA.
RAINFALL AMOUNTS OF ONE TO TWO INCHES HAVE ALREADY FALLEN ACROSS
MUCH OF THE AREA. AN ADDITIONAL ONE TO TWO INCHES IS POSSIBLE ACROSS
THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KANSAS...
WINSTON FREE STATE BARN...WESTON...POPLAR SPRINGS...NESMITH...
NEEDMORE...NAUVOO...MORELAND...MCDOWELL CAMP GROUNDS...LAKE
SHORE...LAKE BUTTAHATCHEE...INMANFIELD...HOUSTON RECREATIONAL
AREA...HELICON...HACKLEBURG...GU-WIN...GUIN...FALLS CITY...
ELDRIDGE...DOUBLE SPRINGS...CURRY...CORINTH REC AREA...BRUSHY
LAKE...BRINN...BRILLIANT...ASHRIDGE...ASHBANK AND ADDISON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3431 8713 3430 8711 3394 8710 3392 8708
3363 8794 3402 8795 3403 8798 3406 8799
3406 8821 3432 8817
$$
143 follow-up statements
000
WGUS74 KBMX 090511
FFSBMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1111 PM CST TUE DEC 8 2009
ALC057-093-127-133-090600-
/O.CON.KBMX.FF.W.0118.000000T0000Z-091209T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE AL-WALKER AL-WINSTON AL-MARION AL-
1111 PM CST TUE DEC 8 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST FOR
MARION...WINSTON...NORTHERN WALKER AND NORTHERN FAYETTE COUNTIES...
AT 1110 PM CST...THE NATIONAL WEATHER CONTINUED TO DETECT AN AREA OF
THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINSTON FREE
STATE BARN...WESTON...NESMITH...NEEDMORE...MORELAND...LAKE
BUTTAHATCHEE...INMANFIELD...HOUSTON RECREATIONAL AREA...HELICON...
HAMILTON...HALEYVILLE...HACKLEBURG...FALLS CITY...DOUBLE SPRINGS...
CORINTH REC AREA...BRUSHY LAKE...BRINN...ASHRIDGE...ARLEY AND ADDISON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3431 8713 3430 8711 3394 8710 3392 8708
3363 8794 3402 8795 3403 8798 3406 8799
3406 8821 3432 8817
$$
14000
WGUS54 KBMX 090541
FFWBMX
ALC057-093-127-133-090900-
/O.EXT.KBMX.FF.W.0118.000000T0000Z-091209T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1141 PM CST TUE DEC 8 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHERN WALKER COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF CARBON HILL...
MARION COUNTY IN NORTHWEST ALABAMA...
THIS INCLUDES THE CITIES OF...WINFIELD...HAMILTON...
WINSTON COUNTY IN NORTHWEST ALABAMA...
THIS INCLUDES THE CITIES OF...LYNN...HALEYVILLE...ARLEY...
NORTHERN FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF FAYETTE...
* UNTIL 300 AM CST
* AT 1139 PM CST...THE NATIONAL WEATHER SERVICE DETECTED FLASH
FLOODING FROM AN AREA OF THUNDERSTORMS OVER THE WARNED AREA. MANY
ROADS HAVE BEEN CLOSED IN THE WARNED AREA DUE TO FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FALLS
CITY...WINSTON FREE STATE BARN...WESTON...NESMITH...NEEDMORE...
MORELAND...LAKE BUTTAHATCHEE...INMANFIELD...HOUSTON RECREATIONAL
AREA...HELICON...HACKLEBURG...DOUBLE SPRINGS...CORINTH REC AREA...
BRUSHY LAKE...BRINN...ASHRIDGE AND ADDISON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3431 8713 3430 8711 3394 8710 3392 8708
3363 8794 3402 8795 3403 8798 3406 8799
3406 8821 3432 8817
$$
14000
WGUS74 KBMX 090652
FFSBMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1252 AM CST WED DEC 9 2009
ALC057-093-127-133-090900-
/O.CON.KBMX.FF.W.0118.000000T0000Z-091209T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE AL-WALKER AL-WINSTON AL-MARION AL-
1252 AM CST WED DEC 9 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CST FOR
MARION...WINSTON...NORTHERN WALKER AND NORTHERN FAYETTE COUNTIES...
AT 1251 AM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO DETECT
FLASH FLOODING OVER THE WARNED AREA. THERE HAVE BEEN REPORTS OF
SEVERAL ROAD CLOSURES ACROSS THE AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FALLS CITY...
WINSTON FREE STATE BARN...WESTON...NESMITH...NEEDMORE...MORELAND...
LAKE BUTTAHATCHEE...INMANFIELD...HOUSTON RECREATIONAL AREA...
HELICON...HAMILTON...HALEYVILLE...HACKLEBURG...DOUBLE SPRINGS...
CORINTH REC AREA...BRUSHY LAKE...BRINN...ASHRIDGE...ARLEY AND ADDISON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3431 8713 3430 8711 3394 8710 3392 8708
3363 8794 3402 8795 3403 8798 3406 8799
3406 8821 3432 8817
$$
19What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Dec 8, 8:55 PM CST, 1 minute earlier.
Area forecast discussion, Dec 8, 8:55 PM CST, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 855 PM CST TUE DEC 8 2009 .UPDATE...EVENING FORECAST. && .DISCUSSION... CURRENT FORECAST STILL LOOKS ON TRACK. MADE SOME CHANGES TO BOTH THE HOURLY AND MINIMUM TEMPERATURES. MOST IF NOT ALL LOCATIONS HAVE ALREADY REACHED THE FORECAST LOW. BASICALLY...THE TREND FOR THE REST OF THE NIGHT IS FOR TEMPERATURES TO ACTUALLY BE INCREASING. THE THREAT OF TORNADIC ACTIVITY HAS NOT CHANGED. STILL EXPECTING FOR MOST OF THE ACTIVITY TO REMAIN WEST OF INTERSTATE 65 WITH THE THREAT EXTENDING OUT AT LEAST THROUGH 2 AM. PLEASE REMAIN VIGILANT BY EITHER LISTENING TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA (RADIO OR TELEVISION) FOR FREQUENT UPDATES. 10/ARM && .AVIATION...00Z TAF DISCUSSION. QUITE A MESSY FORECAST FOR THE NEXT 12 TO 18 HOURS. LOW CLOUDS AND VISIBILITIES ALONG WITH THUNDERSTORMS WILL CAUSE CONDITIONS TO RANGE BETWEEN MVFR...IFR AND POSSIBLY LIFR ON AND OFF THROUGHOUT THE NIGHT. BASED THE TIMING ON WHEN THE MAIN LINE OF STORMS WILL MOVE THROUGH ALL SITES ON THE CURRENT RADAR TREND. WILL ADJUST THOSE AS NEEDED. MVFR CEILINGS ARE EXPECTED TO CONTINUE TOMORROW...EVEN THOUGH MODELS WANT TO CLEAR CLOUDS OUT COMPLETELY. MODELS DO TEND CLEAR CLOUDS TOO FAST IN THESE KIND OF SITUATIONS AND I BELIEVE THAT THIS IS ONE OF THOSE CASES. 10/ARM && .BMX WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY IN EFFECT THROUGH NOON WEDNESDAY FOR ALL OF CENTRAL ALABAMA. &&
Hazardous weather outlook, Dec 8, 8:55 PM CST, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 855 PM CST TUE DEC 8 2009 ALZ011>015-017>050-091200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 855 PM CST TUE DEC 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SEVERE WEATHER IS LIKELY THROUGH EARLY WEDNESDAY MORNING ACROSS ALL OF CENTRAL ALABAMA. THE THREATS WILL BE DAMAGING WINDS UP TO 60 MPH...HAIL...ISOLATED TORNADOES...AND LOCALIZED FLOODING. THE CHANCE FOR SEVERE WEATHER WILL CONTINUE THROUGH 6 AM WEDNESDAY MORNING. A STRONG STORM SYSTEM WILL MOVE FROM THE CENTRAL PLAINS INTO THE OHIO VALLEY REGION BY SUNRISE WEDNESDAY. A COLD FRONT ASSOCIATED WITH THIS STORM SYSTEM WILL PULL WARM AND MOIST AIR INTO CENTRAL ALABAMA TONIGHT. THE COLD FRONT WILL MOVE THROUGH THE AREA WEDNESDAY MORNING...BRINGING AN END TO THE THUNDERSTORM THREAT. BREEZY CONDITIONS WILL EXIST THROUGH WEDNESDAY MORNING IN ASSOCIATION WITH THIS STORM SYSTEM...PRODUCING SOUTHERLY WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. BREEZY CONDITIONS ARE EXPECTED BEHIND THE FRONT ON WEDNESDAY. WINDS WILL BE WESTERLY AND BECOME GUSTY. SUSTAINED WINDS WILL BE BETWEEN 10 AND 20 MPH WITH A FEW GUSTS TO 25 MPH. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY TONIGHT.
In the hours before
Special weather statement, Dec 8, 8:29 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 829 PM CST TUE DEC 8 2009 ALZ022-023-031-090300- GREENE-PICKENS-TUSCALOOSA- 829 PM CST TUE DEC 8 2009 ...SIGNIFICANT WEATHER ALERT FOR GREENE...PICKENS AND TUSCALOOSA COUNTIES UNTIL 900 PM CST... AT 825 PM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR NEW WEST GREENE...OR 9 MILES SOUTH OF ALICEVILLE... MOVING NORTHEAST AT 55 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... PLEASANT RIDGE. LEWISTON. BENEVOLA. PIONEER. ROMULUS. BUHL. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST WEDNESDAY MORNING FOR WESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 27
Local storm report, Dec 8, 8:50 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
850 PM CST TUE DEC 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD VERNON 33.76N 88.11W
12/08/2009 LAMAR AL EMERGENCY MNGR
ALABAMA HIGHWAY 17 AND HIGHWAY 18 CLOSED IN DOWNTOWN
VERNON DUE TO FLASH FLOODING...HIGHWAY 17 HAS WATER UP TO
THE HOOD OF CARS...AND AN APARTMENT COMPLEX ON HIGHWAY 18
HAS ALSO BEEN FLOODED. FIRE DEPARTMENT HAS BEEN
DISPATCHED.
&&
GGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 6:05 PM CST | Flash Flood Warning | BMX | Lamar | 9 hr |
| Dec 8, 7:56 PM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 49 min |
| Dec 8, 7:58 PM CST | Areal Flood Advisory | BMX | Fayette | 3 hr |
| Dec 8, 9:19 PM CST | Tornado Warning | BMX | Pickens | 41 min |
| Dec 8, 9:44 PM CST | Tornado Warning | BMX | Pickens, Tuscaloosa | 46 min |
| Dec 8, 9:51 PM CST | Tornado Warning | BMX | Pickens | 24 min |
| Dec 8, 10:08 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Pickens, Tuscaloosa | 37 min |
| Dec 8, 10:22 PM CST | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 33 min |
| Dec 8, 10:37 PM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 38 min |
| Dec 8, 11:14 PM CST | Tornado Warning | BMX | Blount, Etowah, St. Clair | 22 min |
| Dec 8, 11:18 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 42 min |
| Dec 8, 11:29 PM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Sumter | 61 min |
| Dec 9, 12:05 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Perry, Sumter, Tuscaloosa | 40 min |
| Dec 9, 12:09 AM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 51 min |
| Dec 9, 12:23 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa, Hale, Marengo, Perry and 1 more | 52 min |
| Dec 9, 12:25 AM CST | Areal Flood Advisory | BMX | Bibb, Blount, Calhoun, Cherokee, Chilton, Coosa and 6 more | 3 hr |
| Dec 9, 1:05 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Clay, Coosa, Shelby, Talladega | 40 min |
| Dec 9, 1:11 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 49 min |
| Dec 9, 1:30 AM CST | Flash Flood Warning | BMX | Clay, Talladega | 90 min |
| Dec 9, 1:37 AM CST | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 38 min |
| Dec 9, 2:01 AM CST | Severe Thunderstorm Warning | BMX | Chambers, Randolph, Tallapoosa | 44 min |
| Dec 9, 4:16 AM CST | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 13 hr |
| Dec 9, 6:41 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 51 hr |
| Dec 9, 8:53 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo | 3 days |
| Dec 9, 9:38 AM CST | Areal Flood Warning | BMX | Lamar | 24 hr |
Nearby
Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.